# SDR DLM88100369

- Difficulty date: February 14, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,605 hours, 36,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9911839185
- Condition: Cracked
- Location: Bs 1463 L4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORY COMPARTMENT LONGERON 4L ATTACH ANGLE IS CRACKE DAT STA 1463. REPLACED ATTACH ANGLE IAW DRAWING NR 9911839 IAW SRM 51-30-2, 51-30-5, 51-10-3, 51-10-4, 51-20-0.  THIS OCCURRED DURING HMV IN DHN.
